# SDR EISA98056

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF IN MSP, THE GEAR FAILED TO RETRACT, PERFORMED CHECKLIST AND RETRACTED GEAR BY PULLING THE OVERRIDE RELEASE LATCH, FLIGHT CONTINUED TO FINAL DESTINATION CANCUN.  TROUBLESHOT ELECTRICAL CIRCUIT.  ONE BROKEN WIRE WAS FOUND IN SOLENOID CONNECTOR.  REPAIRED AND TESTED OK IAW MM 32-31-11.  (M)
